MathSciNet Relay Station
MathSciNet bibliographic data
MR2653666 20D06
Wilson, Robert A. Another new approach to the small Ree groups. Arch. Math. (Basel) 94 (2010), no. 6, 501–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement